# SDR TWAA0006003

- Difficulty date: April 16, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK,  FOUND CORROSION ON FLOOR SUPPORT AND ON FRAME STA 937,  LONGERON 29 RT TO 27 LT.  FABRICATED NEW SPLICE PLATE PER SRM 53-11-1 FIG 3.  INSTALLED USING ORIGINAL TYPE FASTENERS.  ---CLOSED---
